Hubby has been dealing with very stiff aching in his hips, shoulders and hands (when he makes a fist) for about
2 months now. He only started complaining to me this past week or two as I notice he is not walking right and it is now throwing his back off. It is at the point it is starting to be debilitating and something needs to give.
We know that the long term prednisone use and being off it since early Dec that it will take awhile for things to get back to some kind of normalcy and expect some things going on with the body but.......
After reading all the fine print and evaluating the Fosamax side effects we are going to stop the once a week fosamax to see if things improve. I dropped a note off to his primary care today regarding this so it will be interesting to see if he calls with other suggestions.
The Imuran in some cases can also cause this............however of the 2 medications if one has to stop for now it makes sense to try the fosamax. He started the Imuran in May and the Fosamax in August and stopped the prednisone in Dec.
We see the Mayo Dr in mid May and will also discuss with him. Hopefully he will feel much better in 4/5 weeks before that visit. If not then maybe the Imuran dose needs to be lowered???
Any suggestions out there from anyone on the same meds as he is on and if this has happened to any of you and how it was dealt with. Just curious and thank you.